Nagoya Mathematical Journal

On a formula concerning stochastic differentials

Kiyosi Itô

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 3 (1951), 55-65.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799221

Mathematical Reviews number (MathSciNet)
MR0044063

Zentralblatt MATH identifier
0045.07603

Subjects
Primary: 60.0X

Citation

Itô, Kiyosi. On a formula concerning stochastic differentials. Nagoya Math. J. 3 (1951), 55--65. https://projecteuclid.org/euclid.nmj/1118799221


Export citation

References

  • [1] K. It On stochastic differential equations in a differentiable manifold, this Journal Vol. 1, 1950.
  • [2] K. It Stochastic differential equations, Memoris of the American Mathematical Society, 4, 1951. Mathematical Institute, NagoyaUniversity